How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Saleem Your Own Question
Dr.Saleem
Dr.Saleem, Doctor
Category: Medical
Satisfied Customers: 2303
Experience:  MBBS
23101880
Type Your Medical Question Here...
Dr.Saleem is online now
A new question is answered every 9 seconds

I am taking labetalol hcl and i have noticed a third of my

Customer Question

i am taking labetalol hcl and i have noticed a third of my hair falling out , severe constipation , tinnitus and anxiety I am thinking of switching but not sure to what this is my 4th medication
JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: obviously stress and being perimonopausa; at 51
JA: Anything else in your medical history you think the doctor should know?
Customer: like what my cholesterol is at 215 and I weigh 226 lbs and I have put on around 10- 15 pounds between lisinopril and labetalol hcl I take other votamins and supplements as well
Submitted: 1 month ago.
Category: Medical
Expert:  Dr.Saleem replied 1 month ago.

Hello and welcome to JA. Dr Saleem here. Will be answering you shortly

Expert:  Dr.Saleem replied 1 month ago.

No it doesnt sound anything related to labetalol. These side effects are not common with this drug at all. You need to get your thyroid tested as hair fall, anxiety, altered bowel habits can happen in thyroid dysfunction e.g hypo / hyper active thyroid.

It could just be due to mere stress/ anxiety of going through the menopause itself with related hormonal changes.

For tinnitis you need an ear exam as ear wax is the commonest cause for tinnitis. You can take betahistine for that till you get an appointment with your ENT doctor.

I hope it helped.

Expert:  Dr.Saleem replied 1 month ago.

Available to answer any further queries.

Please reward a 5 stars rating if you are satisfied.

I wish you a healthy life.